MathSciNet Relay Station
MathSciNet bibliographic data
MR1127697 (93a:30048) 30F10 (14H10 14H55 20H10)
Kulkarni, Ravi S. Isolated points in the branch locus of the moduli space of compact Riemann surfaces. Ann. Acad. Sci. Fenn. Ser. A I Math. 16 (1991), no. 1, 71–81.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement